Drug interactions between lisinopril and sildenafil
Interactions between your drugs
Applies to: lisinopril and sildenafil
Sildenafil can add to the blood pressure-lowering effect of lisinopril. Contact your doctor if you experience signs and symptoms of low blood pressure such as dizziness, lightheadedness, fainting, flushing, headache, or a rapid pulse or heart rate. You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Applies to: sildenafil
If you are receiving therapy with sildenafil you should avoid the regular consumption of large amounts of grapefruits and grapefruit juice. Grapefruit can raise the levels of sildenafil in your body and delay the time it takes for the medication to work. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.